# SDR UPS06546410

- Difficulty date: March 8, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT -UNARMED- LIGHT DIM.  RELAMPED, OPS CHECK GOOD.
